# SDR AALA20111116TUL02

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 54,359 hours, 26,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANT FRAME 1510 IS CRACKED AT ALIGNMENT PIN ABOVE LOWER RIGHT TAIL CONE LATCH.  INSTALLED REPAIR ANGLE ON 1510 CANT FRAME PER EA MD80-53-020295.
